advertisement
Question
Posted by: S | 2020/02/24

Bleeding 2-3 weeks since emergency contraceptive pill

I took the pill the day after. Within the same week I started bleeding and have not stopped since then. It has been almost 3 weeks. Bleeding has varied from normal menstrual flow to spotting then repeated. I am unsure if this is a side effect or something more serious?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2020/03/01

This is a side effect of the morning after pill. If it persists in the next week or two, however, you should see your doctor.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement